Cube-root-subgroups of SL_2 over imaginary quadratic integers
Loading...
Date
2021-09-01
Authors
Kureš, Miroslav
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Vladimir Andrunakievich Institute of Mathematics and Computer Science
Abstract
All cube roots of the identity in the special linear group of $2\times 2$-matrices with entries in the ring of integers in $\mathbb Q[\sqrt{d}]$ are described. These matrices generate subgroups of the third order; it is shown that such subgroups may contain non-elementary matrices in the sense of P. M. Cohn. All this is viewed with respect to possible applications in lattice cryptography.
Description
Citation
Computer Science Journal of Moldova. 2021, vol. 29, issue 2, p. 227-240.
http://www.math.md/publications/csjm/issues/v29-n2/13338/
http://www.math.md/publications/csjm/issues/v29-n2/13338/
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International
http://creativecommons.org/licenses/by-nc-sa/4.0/
http://creativecommons.org/licenses/by-nc-sa/4.0/